# SDR AALA20011802

- Difficulty date: September 20, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 20 INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
